×

Laplace transform ordering of actuarial quantities. (English) Zbl 1074.62527

Summary: This paper aims to study both univariate and multivariate versions of the Laplace transform order. The importance of this stochastic order relation in actuarial sciences is enhanced by outlining several possible applications.

MSC:

62P05 Applications of statistics to actuarial sciences and financial mathematics
60E15 Inequalities; stochastic orderings
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alzaid, A.; Kim, J. S.; Proschan, F., Laplace orderings and its applications, Journal of Applied Probability, 28, 116-130, (1991) · Zbl 0721.60097
[2] Ambagaspityia, R. S., On the distribution of a sum of correlated aggregate claims, Insurance: Mathematics and Economics, 23, 15-19, (1998) · Zbl 0916.62072
[3] Babier, J.; Chan, B., Approximations of ruin probability by di-atomic or di-exponential claims, ASTIN Bulletin, 22, 236-246, (1992)
[4] Bartoszewicz, J., Characterization of stochastic orders based on ratios of Laplace transforms, Statistics and Probability Letters, 42, 207-212, (1999) · Zbl 0918.62008
[5] Bartoszewicz, J., Stochastic orders based on the Laplace transform and infinitely divisible distributions, Statistics and Probability Letters, 50, 121-129, (2000) · Zbl 0966.60005
[6] Belzunce, F.; Ortega, E.; Ruiz, J. M., The Laplace order and ordering of residual lives, Statistics and Probability Letters, 42, 145-156, (1999) · Zbl 0918.60022
[7] Bergmann, R., 1991. Stochastic orders and their application to a unified approach to various concepts of dependence and association. In: Mosler, K.C., Scarsini, M. (Eds.), Stochastic Orders and Decision under Risk. IMS Lecture Notes, Monograph Series No. 19, pp. 48-73. · Zbl 0761.62074
[8] Bhattacharjee, A.; Sengupta, D., On the coefficient of variation of the \(\mathcal{L}\)-and \(\overset{―}{\mathcal{L}}\)-classes, Statistics and Probability Letters, 27, 177-180, (1996)
[9] Cai, J.; Garrido, J., Ageing properties and bounds for ruin probabilities, Insurance: Mathematics and Economics, 23, 33-43, (1998) · Zbl 0954.62123
[10] Cai, J.; Wu, Y., Characterizations of life distributions under some generalized stochastic orderings, Journal of Applied Probability, 34, 711-719, (1997) · Zbl 0881.62013
[11] Davis, H.; Feldstein, M., The generalized Pareto law as a model for progressively censored survival data, Biometrika, 66, 299-306, (1979) · Zbl 0407.62084
[12] Denuit, M.; Lefèvre, Cl., Some new classes of stochastic order relations among arithmetic random variables, with applications in actuarial sciences, Insurance: Mathematics and Economics, 20, 197-213, (1997) · Zbl 0903.60016
[13] Denuit, M., Dhaene, J., Van Wouwe, M., 1999a. The economics of insurance: a review and some recent developments. Bulletin of the Swiss Association of Actuaries, 137-175. · Zbl 1187.91096
[14] Denuit, M.; Lefèvre, Cl.; Mesfioui, M., A class of bivariate stochastic orderings with applications in actuarial sciences, Insurance: Mathematics and Economics, 24, 31-50, (1999) · Zbl 0966.60007
[15] Denuit, M.; Lefèvre, Cl.; Utev, S., Generalized stochastic convexity and stochastic orderings of mixtures, Probability in the Engineering and Informational Sciences, 13, 275-291, (1999) · Zbl 0966.60015
[16] Dhaene, J.; Denuit, M., The safest dependence structure among risks, Insurance: Mathematics and Economics, 25, 11-21, (1999) · Zbl 1072.62651
[17] Dhaene, J.; Goovaerts, M. J., Dependency of risks and stop-loss order, ASTIN Bulletin, 26, 201-212, (1996)
[18] Feller, W., 1966. An Introduction to Probability Theory and its Applications. Wiley, New York. · Zbl 0138.10207
[19] Fishburn, P.C., Lavalle, I.H., 1995. Stochastic dominance on unidimensional grid. Mathematics of Operations Research 20, 513-525 (Erratum, Vol. 21, p. 252). · Zbl 0845.90022
[20] Goovaerts, M.J., Kaas, R., Van Heerwaarden, A.E., Bauwelinckx, T., 1990. Effective Actuarial Methods. North-Holland, Amsterdam.
[21] Heilmann, W. R., Characterizations of claim distributions by reliability techniques, BDGV, 16, 13-19, (1983) · Zbl 0506.62082
[22] Hesselager, O., Wang, S., Willmot, G., 1997. Exponential and scale mixtures and equilibrium distributions. Scandinavian Actuarial Journal, 125-142. · Zbl 1076.62559
[23] Kaas, R.; Gerber, H. U., Some alternatives for the individual model, Insurance: Mathematics and Economics, 15, 127-132, (1994) · Zbl 0818.62092
[24] Kaas, R., Van Heerwaarden, A.E., Goovaerts, M.J., 1994. Ordering of Actuarial Risks. CAIRE, Brussels. · Zbl 0683.62060
[25] Klefsjö, B., A useful ageing property based on the Laplace transform, Journal of Applied Probability, 20, 615-626, (1983) · Zbl 0526.60079
[26] Lefèvre, Cl.; Utev, S., Comparing sums of exchangeable Bernoulli random variables, Journal of Applied Probability, 33, 285-310, (1996) · Zbl 0855.60017
[27] Lin, G. D., Characterizations of the \(\mathcal{L}\)-class of life distributions, Statistics and Probability Letters, 40, 259-266, (1998) · Zbl 0965.62009
[28] Lin, G. D., On weak convergence within the \(\mathcal{L}\)-like classes of life distributions, Shankya Series A, 60, 176-183, (1998) · Zbl 0978.60009
[29] Marceau, E., Cossette, H., Gaillardetz, P., Rioux, J., 1999. Dependence in the individual risk model. Rapport Technique, Ecole d’Actuariat, Université Laval, Canada. · Zbl 1055.91044
[30] Marshall, A.W., 1991. Multivariate stochastic orderings and generating cones of functions. In: Mosler, K.C., Scarsini, M. (Eds.), Stochastic Orders and Decision under Risk. IMS Lecture Notes, Monograph Series No. 19, pp. 231-247. · Zbl 0760.60018
[31] Müller, A., Stochastic orderings generated by integrals: a unified study, Advances in Applied Probability, 29, 414-428, (1997) · Zbl 0890.60015
[32] Müller, A., Stop-loss order for portfolios of dependent risks, Insurance: Mathematics and Economics, 21, 219-224, (1997) · Zbl 0894.90022
[33] Rolski, T.; Stoyan, D., On the comparison of waiting times in GI/G/I queues, Operations Research, 24, 197-200, (1976) · Zbl 0343.60058
[34] Rolski, T., Schmidli, H., Schmidt, V., Teugels, J., 1999. Stochastic Processes for Insurance and Finance. Wiley, New York. · Zbl 0940.60005
[35] Sengupta, D., Reliability bounds for the \(\mathcal{L}\)-class and Laplace order, Journal of Applied Probability, 32, 832-835, (1995) · Zbl 0836.90084
[36] Shaked, M., Shanthikumar, J.G., 1994. Stochastic Orders and their Applications. Academic Press, New York. · Zbl 0806.62009
[37] Shaked, M.; Wong, T., Stochastic orders based on ratios of Laplace transforms, Journal of Applied Probability, 34, 404-419, (1997) · Zbl 0893.60054
[38] Straub, E., Applications of reliability theory to insurance, ASTIN Bulletin, 6, 97-107, (1971)
[39] Thistle, P. D., Negative moments, risk aversion and stochastic dominance, Journal of Financial and Quantitative Analysis, 28, 301-311, (1993)
[40] Widder, D.V., 1946. The Laplace Transform. Oxford University Press, Oxford.
[41] Wong, T., Preservation of multivariate stochastic orders under multivariate Poisson shock models, Journal of Applied Probability, 34, 1009-1020, (1997) · Zbl 0899.60075
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.